# SDR 2022FA0000647

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Mount
- Part number: 8467310
- Condition: Cracked
- Location: Bs 400 Rbl 63
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN SIDE ROLLER MOUNT @ STA 400 RBL63
